# SDR 2008UALA04018

- Difficulty date: July 28, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 75,653 hours, 9,380 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Faulty
- Location: Seat 55l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP 55L.  *S/D*  FOUND FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY, OP CHECK GOOD.  AC OK FOR SERVICE.
